# SDR DHL2006809517

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 058142: LT OUTER WING OTBD L/E UPPER SKIN CORRODED, STA XFS 742.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-14-06. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D. REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG. 2G. CUT OUT DAMAGED SECTION IAW ASTAR EO NR 060703. PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.063") AND FILLER (AL7075T6 0.050") IAW EO NR AST060703. CLEANED, TREATED AND PRIMED AREA, FILLER AND EXTERNAL REPAIR DOUBLER INNER FACE IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW EO AST060703, SRM 51-1-21, SRM 51-3-0, SRM 51-1
